Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 10 found articles
 
 
  Disjointness in supercyclicity on the algebra of Hilbert-Schmidt operators
 
 
Title: Disjointness in supercyclicity on the algebra of Hilbert-Schmidt operators
Author: Zhang, Liang
Zhou, Ze-Hua
Appeared in: Indian journal of pure and applied mathematics
Paging: Volume 46 (2015) nr. 2 pages 219-228
Year: 2015
Contents:
Publisher: Indian National Science Academy, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands